# SDR CA140408008

- Difficulty date: March 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2200 · Auto Flight System
- Part: Director
- Condition: Failed
- Location: Flt Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O SELECTED AIRSPEED INADVERTENTLY DECREASED TO BELOW 100 KTS.  FLIGHT DIRECTOR UNCOMMANDED CHANGE.
